# SDR DALA2018041600147

- Difficulty date: April 11, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 50,880 hours, 6,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK,  THE SEAT TRACK AT FRAMES 73 - 74, Y-C1 FOUND CORRODED.   REPLACED THE SEAT TRACK IAW SRM 51-42-11-001, AND DRAWING F53478040.
